Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have troubled urethritis. Having slight discharge, smelly penis, dull ache of stomach, stingy, uncomfortable feeling on the penis. Cure?

Apr 2013
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2009
Answered : 2994 Questions
I am 35 year old male, 6ft tall, 84 kg.

Have been troubled with urethritis (non-specific) (NSU) on and off for 3.5 years now. Not once have i been tested positive for any STI. Just over two weeks ago my girlfriend was quite vigorous when masterbating me and I have presented symptoms of NSU since then. Symptoms include, slight discharge, slight smell from tip of penis, dull ach at pit of stomach, stingy, uncomfortable feeling on the penis, tip of penis looks slightly inflamed.

Can vigorous masterbation cause NSU and should I seek antibiotic treatment even though this is not an STI???
Posted Sun, 28 Jul 2013 in General Health
Answered by Dr. Ivan R. Rommstein 1 hour later
Hi and welcome to XXXXXXX Thanks for the query.
Yes, vigorous masturbation can provoke and activate some infectious agents which are in your urethra in inactive state( such as herpes or mycoplasma). Or it can cause microinjuries of urethra and increase possibility of infection.
YOu have symptms of NSU which is most comonly caused by bacterias including mycoplsama and rarely by viruses. SO it should be treated by antibiotics as these symptoms indicate bacterial infection(it doesnt have to be STD). SInce you have repeated NSU, even some combination of antibiotics should be considered for complete eradication of infectious agent but before this you should do swab urethral test to verify the exact cause.You should also not have sexual intercourse until your symptoms subside. WIsh you good health. If you have any questions I ll be glad to help. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor